# SDR SWAA2014031426059

- Difficulty date: February 27, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 67,951 hours, 56,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WEB CRACKED AT STATION 294.5 TO STATION 303.9, STRINGER 8L.  REPAIRED WEB IAW SRM.
